Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Started taking testosterone shots. Started feeling nauseated and vomiting. Have UTI. Worrisome

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
I started taking testosterone shots last week and have been nauseated and daily vomiting, feel like I have a uti and my kidney area on my back is hurting horrible
Posted Sun, 7 Oct 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Rajeev Chavda 33 minutes later
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. This hormone injections does have side effects and can lead to excessive weight gain, depression along with fatigue and liver damage as well. Will recommend you to kindly get your urine and x-ray of pelvis and kidney to rule out any stones which could be causing the pain and nausea. Also to kindly share your symptoms with your clinician who has advised these shots. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor